Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 8:10 PM CDT for Bexar County, Wilson County, Texas. It took effect at May 27, 2014, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 8:10 PM CDT (01:10 UTC)
- In effect from
- May 27, 2014, 7:00 AM CDT
- Expired
- May 27, 2014, 1:52 AM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2).
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
298
WGUS44 KEWX 270110
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 PM CDT MON MAY 26 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SAN ANTONIO RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-493-271910-
/O.NEW.KEWX.FL.W.0010.140527T1200Z-140528T0000Z/
/ELMT2.1.ER.140527T1200Z.140527T1200Z.140527T1200Z.NO/
810 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM TUESDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 33.0 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 35 FEET TUESDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND
BELOW SAN ANTONIO TO BELOW FLORESVILLE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
&&
SAN ANTONIO RIVER
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 98251 follow-up statement
174
WGUS84 KEWX 270652
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT TUE MAY 27 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-493-270722-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-140528T0000Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 AM CDT TUE MAY 27 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 1:30 AM TUESDAY THE STAGE WAS 32.8 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 34.2 FEET. THE RIVER WILL
FALL TO 22.8 FEET BY WEDNESDAY MORNING.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT
SAN ANTONIO RIVER
ELMENDORF 33 35 32.8 TUE 01 AM 22.8 12.9 12.3 12.2
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 6:34 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 26, 6:34 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 634 PM CDT MON MAY 26 2014 .AVIATION... ANOTHER AVIATION FORECAST WITH A VARIETY OF CONCERNS. BROAD UPPER LEVEL LOW OVER THE TEXAS PANHANDLE CONTINUES TO PROVIDE LIFT AND INSTABILITY TO CREATE PERIODS OF SHOWERS AND THUNDERSTORMS. OVER THE WESTERN AREAS THE STRONGEST STORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...CONVECTIVE WIND GUSTS OVER 50 KNOTS AND ISOLATED TORNADOES THROUGH 04Z...IN ADDITION TO LOCALLY HEAVY RAINFALL. LESS OF A SEVERE THREAT ACROSS THE EASTERN PORTIONS OF THE REGION...BUT CONVECTIVE WIND GUSTS TO 40 KNOTS AND HEAVY RAINFALL REDUCING VISIBILITIES TO 2 MILES OR LESS. TIMING ON CONVECTION AND CONVECTIVE COMPLEXES WILL BE DIFFICULT AND DUE TO THESE UNCERTAINTIES HAVE NOT INCLUDED IN THE FORECAST AT THIS TIME. WILL MOST LIKELY SEE CONVECTION DEVELOPING TO THE W/NW CONTINUE TO INCREASE AND MOVE E/SE LATE THIS EVENING AND CONTINUE EAST INTO TUESDAY MORNING. ONCE DEVELOPMENT OCCURS THEN THE FORECAST CAN BE UPDATED. ANY VFR CEILINGS...MAINLY ACROSS THE WEST WILL BECOME MVFR 06Z-09Z AND CONTINUE THROUGH 18Z-20Z THEN BACK TO VFR. MVFR CEILINGS CAN BE EXPECTED IN THE VICINITY OF CONVECTION. SOUTHERLY WINDS NEAR 10 KNOTS ARE EXPECTED OVERNIGHT. EXPECT SOUTHERLY FLOW AT 10 TO 15 KNOTS ON TUESDAY. WINDS WILL BE HIGHER AND GUSTY IN OR NEAR ANY CONVECTION. && .PREV DISCUSSION... /ISSUED 359 PM CDT MON MAY 26 2014/ ..UPDATED TO SHOW POSSIBLE AREAS OF FLASH FLOODING LATER TONIGHT... ..ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS PLATEAU... SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING. BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS OR FROM A LINE EAST OF ROCKSPRINGS TO UVALDE TO KARNES CITY LINE. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY. A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA. THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR RAIN CONTINUING FOR MUCH OF THE WEEK. LONG TERM (WEDNESDAY THROUGH MONDAY)... MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS WITH WEATHER IMPROVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 86 70 88 69 / 50 40 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 70 86 68 88 66 / 50 40 30 30 20 NEW BRAUNFELS MUNI AIRPORT 69 87 68 89 66 / 40 30 20 20 20 BURNET MUNI AIRPORT 69 84 67 86 67 / 70 40 30 20 10 DEL RIO INTL AIRPORT 72 94 73 96 73 / 40 - 10 - 10 GEORGETOWN MUNI AIRPORT 71 84 70 86 69 / 60 50 30 20 20 HONDO MUNI AIRPORT 72 91 72 94 70 / 40 20 20 10 10 SAN MARCOS MUNI AIRPORT 69 86 68 88 66 / 50 30 30 30 20 LA GRANGE - FAYETTE REGIONAL 71 85 71 85 71 / 50 50 40 40 30 SAN ANTONIO INTL AIRPORT 72 88 71 91 70 / 40 30 20 20 20 STINSON MUNI AIRPORT 72 90 72 92 70 / 40 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA... REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 26, 3:57 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 PM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-272100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 357 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF HEAVY RAIN REDEVELOPS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2 INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON TUESDAY.
In the hours before
Local storm report, May 26, 2:17 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 W UTOPIA 29.62N 99.56W
05/26/2014 M4.42 INCH UVALDE TX COCORAHS
4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1400492
PMLocal storm report, May 26, 2:34 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN 3 S HORSESHOE BAY 30.50N 98.36W
05/26/2014 M1.89 INCH LLANO TX COCORAHS
1.89 INCHES IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400493
PMLocal storm report, May 26, 2:39 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
05/26/2014 M1.57 INCH GUADALUPE TX COCORAHS
1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400494
PMLocal storm report, May 26, 3:15 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HAIL 7 SSE TARPLEY 29.54N 99.23W
05/26/2014 E1.00 INCH MEDINA TX PUBLIC
PENNY TO QUARTER SIZE HAIL.
&&
EVENT NUMBER EWX1400495
PMLocal storm report, May 26, 3:21 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD RUNGE 28.88N 97.71W
05/26/2014 KARNES TX LAW ENFORCEMENT
SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.
&&
EVENT NUMBER EWX1400496
PMLocal storm report, May 26, 7:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HEAVY RAIN 7 ENE BARKSDALE 29.75N 99.93W
05/25/2014 M2.45 INCH REAL TX COCORAHS
A COCORAHS MEMBER REPORTED 2.45 INCHES OF RAIN IN 3
HOURS.
0903 PM HEAVY RAIN 1 ENE VANDERPOOL 29.74N 99.53W
05/25/2014 E3.00 INCH BANDERA TX COCORAHS
3 INCHES IN THE PAST TWO HOURS
0930 PM FLASH FLOOD 4 S UTOPIA 29.56N 99.53W
05/25/2014 UVALDE TX NWS EMPLOYEE
LOW WATER CROSSING FLOODED OVER FM187 FORCING VEHICLES
TO TURN AROUND
1100 PM FLASH FLOOD MEDINA 29.80N 99.25W
05/25/2014 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS IN MEDINA HAVE HIGH WATER THAT IS FILLED
WITH DEBRIS.
1100 PM FLASH FLOOD 1 SE BANDERA 29.71N 99.06W
05/25/2014 BANDERA TX LAW ENFORCEMENT
WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER
1120 PM HEAVY RAIN 3 W BANDERA 29.72N 99.13W
05/25/2014 M2.70 INCH BANDERA TX COCORAHS
0350 AM TSTM WND GST PLEASANTON 28.96N 98.49W
05/26/2014 M70 MPH ATASCOSA TX ASOS
ASOS REPORT GUST 61KTS
0354 AM HAIL PLEASANTON 28.96N 98.49W
05/26/2014 E0.88 INCH ATASCOSA TX LAW ENFORCEMENT
PLEASANTON POLICE DEPARTMENT REPORTED NICKEL SIZE HAIL
NORTH SIDE OF TOWN.
0700 AM TSTM WND DMG 2 N YORKTOWN 29.01N 97.50W
05/26/2014 DEWITT TX EMERGENCY MNGR
3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY
DAMAGED. WIND ESTIMATED TO BE 60 MPH.
1015 AM FLASH FLOOD 1 ENE VANDERPOOL 29.74N 99.53W
05/26/2014 BANDERA TX COCORAHS
THE SABINAL RIVER CROSSING ON OLD MILL CREEK ROAD IS
IMPASSABLE.
1020 AM HEAVY RAIN 6 SW BOERNE 29.75N 98.82W
05/26/2014 M1.05 INCH KENDALL TX COCORAHS
1.05 INCHES OF RAINFALL IN 40 MINUTES.
1021 AM HAIL 7 SSE TARPLEY 29.54N 99.23W
05/26/2014 E1.00 INCH MEDINA TX PUBLIC
PENNY TO QUARTER SIZE HAIL.
1100 AM FUNNEL CLOUD 3 SSE WYLDWOOD 30.10N 97.45W
05/26/2014 BASTROP TX EMERGENCY MNGR
FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.
1112 AM HAIL 3 W MEDINA 29.80N 99.30W
05/26/2014 E0.50 INCH BANDERA TX PUBLIC
PEA SIZE TO SLIGHTLY LARGER HAIL AND HALF AN INCH OF
RAINFALL IN 15 MINUTES.
1112 AM HAIL 3 W RIO MEDINA 29.43N 98.94W
05/26/2014 E0.50 INCH MEDINA TX COCORAHS
HALF INCH SIZE HAIL.
1115 AM FLASH FLOOD S NEW BRAUNFELS 29.70N 98.12W
05/26/2014 COMAL TX PUBLIC
2.00 TO 2.24 INCHES OF RAINFALL IN THE PAST HOUR. MINOR
STREET FLOODING IN DOWNTOWN NEW BRAUNFELS.
1128 AM FLASH FLOOD N LEON VALLEY 29.50N 98.61W
05/26/2014 BEXAR TX TRAINED SPOTTER
SEVERAL LOW WATER CROSSING... FLOODED. HUEBNER CREEK.
1128 AM HEAVY RAIN 2 S SPRING BRANCH 29.84N 98.40W
05/26/2014 M2.56 INCH COMAL TX COCORAHS
2.56 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
1130 AM HEAVY RAIN 6 N AUSTIN 30.36N 97.72W
05/26/2014 M1.08 INCH TRAVIS TX COCORAHS
1.08 INCHES IN 25 MINUTES. MINOR STREET FLOODING.
1130 AM HEAVY RAIN 2 W UTOPIA 29.62N 99.56W
05/26/2014 M4.42 INCH UVALDE TX COCORAHS
4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
1145 AM FUNNEL CLOUD 2 E CEDAR CREEK 30.08N 97.47W
05/26/2014 BASTROP TX EMERGENCY MNGR
FUNNEL CLOUD SEEN ON POPEBEND ROAD.
1147 AM FLASH FLOOD 3 NNW LACKLAND AFB 29.43N 98.64W
05/26/2014 BEXAR TX FIRE DEPT/RESCUE
LOW WATER CROSSING AT HWY 151 AND LOOP 410 UNDERPASS
CLOSED AND HIGH WATER RESCUES IN PROGRESS.
1200 PM FUNNEL CLOUD 4 SSW WELLS BRANCH 30.39N 97.70W
05/26/2014 TRAVIS TX LAW ENFORCEMENT
FUNNEL CLOUD WITH ROTATION SPOTTED WITH TREE LIMBS
BLOWN DOWN.
1205 PM HEAVY RAIN 2 WSW GREY FOREST 29.60N 98.71W
05/26/2014 M2.85 INCH BEXAR TX COCORAHS
2.85 INCHES OF RAINFALL.
1210 PM FLASH FLOOD LEON VALLEY 29.49N 98.61W
05/26/2014 BEXAR TX FIRE DEPT/RESCUE
LEON VALLEY PARK AT EVERS ROAD FLOODED.
1212 PM HEAVY RAIN 6 N AUSTIN 30.36N 97.72W
05/26/2014 M1.31 INCH TRAVIS TX COCORAHS
1245 PM HEAVY RAIN 2 SW ROUND ROCK 30.50N 97.70W
05/26/2014 M1.49 INCH WILLIAMSON TX AMATEUR RADIO
1.49 INCHES OF RAINFALL IN 90 MINUTES.
0103 PM HEAVY RAIN SAN ANTONIO 29.42N 98.49W
05/26/2014 M1.74 INCH BEXAR TX EMERGENCY MNGR
1.50 TO 1.74 INCHES IN 2 HOURS.
0201 PM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
05/26/2014 M1.57 INCH GUADALUPE TX COCORAHS
1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.
0217 PM HEAVY RAIN 3 S HORSESHOE BAY 30.50N 98.36W
05/26/2014 M1.89 INCH LLANO TX COCORAHS
1.89 INCHES IN THE PAST 3 HOURS.
0315 PM FLASH FLOOD RUNGE 28.88N 97.71W
05/26/2014 KARNES TX LAW ENFORCEMENT
SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.
&&
EVENT NUMBER EWX1400466 EWX1400467 EWX1400468 EWX1400469 EWX1400470
EWX1400473 EWX1400472 EWX1400471 EWX1400474 EWX1400475 EWX1400476
EWX1400495 EWX1400491 EWX1400477 EWX1400488 EWX1400479 EWX1400478
EWX1400481 EWX1400480 EWX1400492 EWX1400482 EWX1400484 EWX1400483
EWX1400486 EWX1400485 EWX1400487 EWX1400489 EWX1400490 EWX1400494
EWX1400493 EWX1400496
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:36 AM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| May 27, 4:44 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 27, 6:40 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 3 hr |
| May 27, 7:13 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 107 min |
| May 27, 7:17 AM CDT | Special Weather Statement | EWX | Caldwell | 43 min |
| May 27, 2:48 PM CDT | Special Weather Statement | EWX | Wilson | 42 min |
| May 27, 3:22 PM CDT | Tornado Warning | EWX | Atascosa, Karnes, Wilson | 38 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| May 27, 4:51 PM CDT | Special Weather Statement | EWX | Bandera | 39 min |
| May 27, 4:55 PM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 48 min |
| May 27, 5:57 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 63 min |
| May 27, 6:04 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 56 min |
| May 27, 6:07 PM CDT | Tornado Warning | EWX | Bandera, Bexar, Medina | 38 min |
| May 27, 6:10 PM CDT | Tornado Warning | EWX | Burnet, Llano | 50 min |
| May 27, 6:37 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 27, 6:43 PM CDT | Tornado Warning | EWX | Medina | 62 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.